Skip to main content

Simplicity of 2-graph algebras associated to dynamical systems

Journal Article


Abstract


Publication Date


  • 2010

Citation


  • Lewin, P. & Pask, D. (2010). Simplicity of 2-graph algebras associated to dynamical systems. Bulletin of the Malaysian Mathematical Society, 33 (2), 177-196.

Scopus Eid


  • 2-s2.0-77953111535

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2590

Number Of Pages


  • 19

Start Page


  • 177

End Page


  • 196

Volume


  • 33

Issue


  • 2

Abstract


Publication Date


  • 2010

Citation


  • Lewin, P. & Pask, D. (2010). Simplicity of 2-graph algebras associated to dynamical systems. Bulletin of the Malaysian Mathematical Society, 33 (2), 177-196.

Scopus Eid


  • 2-s2.0-77953111535

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2590

Number Of Pages


  • 19

Start Page


  • 177

End Page


  • 196

Volume


  • 33

Issue


  • 2